The error term in the prime orbit theorem for expanding semiflows

研究成果: ジャーナルへの寄稿記事

2 引用 (Scopus)

抄録

We consider suspension semiflows of angle-multiplying maps on the circle and study the distributions of periods of their periodic orbits. Under generic conditions on the roof function, we give an asymptotic formula on the number of prime periodic orbits with period . The error term is bounded, at least, by for arbitrarily small ϵ>0, where and are, respectively, the topological entropy and the maximal Lyapunov exponent of the semiflow.

元の言語英語
ページ(範囲)1954-2000
ページ数47
ジャーナルErgodic Theory and Dynamical Systems
38
発行部数5
DOI
出版物ステータス出版済み - 8 1 2018

Fingerprint

Semiflow
Error term
Periodic Orbits
Orbits
Orbit
Topological Entropy
Theorem
Asymptotic Formula
Lyapunov Exponent
Roofs
Circle
Entropy
Angle

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

これを引用

The error term in the prime orbit theorem for expanding semiflows. / Tsujii, Masato.

:: Ergodic Theory and Dynamical Systems, 巻 38, 番号 5, 01.08.2018, p. 1954-2000.

研究成果: ジャーナルへの寄稿記事

@article{46679af786f4406cab137a54de63bddd,
title = "The error term in the prime orbit theorem for expanding semiflows",
abstract = "We consider suspension semiflows of angle-multiplying maps on the circle and study the distributions of periods of their periodic orbits. Under generic conditions on the roof function, we give an asymptotic formula on the number of prime periodic orbits with period . The error term is bounded, at least, by for arbitrarily small ϵ>0, where and are, respectively, the topological entropy and the maximal Lyapunov exponent of the semiflow.",
author = "Masato Tsujii",
year = "2018",
month = "8",
day = "1",
doi = "10.1017/etds.2016.113",
language = "English",
volume = "38",
pages = "1954--2000",
journal = "Ergodic Theory and Dynamical Systems",
issn = "0143-3857",
publisher = "Cambridge University Press",
number = "5",

}

TY - JOUR

T1 - The error term in the prime orbit theorem for expanding semiflows

AU - Tsujii, Masato

PY - 2018/8/1

Y1 - 2018/8/1

N2 - We consider suspension semiflows of angle-multiplying maps on the circle and study the distributions of periods of their periodic orbits. Under generic conditions on the roof function, we give an asymptotic formula on the number of prime periodic orbits with period . The error term is bounded, at least, by for arbitrarily small ϵ>0, where and are, respectively, the topological entropy and the maximal Lyapunov exponent of the semiflow.

AB - We consider suspension semiflows of angle-multiplying maps on the circle and study the distributions of periods of their periodic orbits. Under generic conditions on the roof function, we give an asymptotic formula on the number of prime periodic orbits with period . The error term is bounded, at least, by for arbitrarily small ϵ>0, where and are, respectively, the topological entropy and the maximal Lyapunov exponent of the semiflow.

UR - http://www.scopus.com/inward/record.url?scp=85010877225&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85010877225&partnerID=8YFLogxK

U2 - 10.1017/etds.2016.113

DO - 10.1017/etds.2016.113

M3 - Article

AN - SCOPUS:85010877225

VL - 38

SP - 1954

EP - 2000

JO - Ergodic Theory and Dynamical Systems

JF - Ergodic Theory and Dynamical Systems

SN - 0143-3857

IS - 5

ER -